RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 6(366), Pages 187–206 (Mi umn1683)  

This article is cited in 2 scientific papers (total in 2 papers)

Spaces on sets

H. Triebel

Friedrich-Schiller-University

Abstract: This paper deals with spaces $\mathfrak B^s_{pq}$ and $\mathfrak F^s_{pq}$ of positive smoothness $s>0$, based on $L_p$-spaces with $0<p\leqslant\infty$ and reproducing formulae for smooth functions. These spaces are compared with other $B$-spaces and $F$-spaces obtained by different means.

DOI: https://doi.org/10.4213/rm1683

Full text: PDF file (360 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:6, 1195–1215

Bibliographic databases:

UDC: 517.5
MSC: Primary 46E35; Secondary 42B35, 28A80, 43A85
Received: 20.09.2005

Citation: H. Triebel, “Spaces on sets”, Uspekhi Mat. Nauk, 60:6(366) (2005), 187–206; Russian Math. Surveys, 60:6 (2005), 1195–1215

Citation in format AMSBIB
\Bibitem{Tri05}
\by H.~Triebel
\paper Spaces on sets
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 6(366)
\pages 187--206
\mathnet{http://mi.mathnet.ru/umn1683}
\crossref{https://doi.org/10.4213/rm1683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2225199}
\zmath{https://zbmath.org/?q=an:1151.46024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60.1195T}
\elib{http://elibrary.ru/item.asp?id=25787252}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 6
\pages 1195--1215
\crossref{https://doi.org/10.1070/RM2005v060n06ABEH004288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237188900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646461266}


Linking options:
  • http://mi.mathnet.ru/eng/umn1683
  • https://doi.org/10.4213/rm1683
  • http://mi.mathnet.ru/eng/umn/v60/i6/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Laugesen R.S., “Affine synthesis onto $L^p$ when $0<p\le 1$”, J. Fourier Anal. Appl., 14:2 (2008), 235–266  crossref  mathscinet  zmath  isi  elib
    2. Triebel H., “Sobolev-Besov spaces of measurable functions”, Studia Math, 201:1 (2010), 69–86  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:326
    Full text:149
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019